# SDR 2006UALA01002

- Difficulty date: May 23, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 28,004 hours, 10,653 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER EXIT LIGHTS WERE INOPERATIVE AT THE LT AND RT FWD OVERWING EMERGENCY EXITS.  FOUND LT & RT CONNECTORS TO THESE LIGHTS DISCONNECTED, RECONNECT AND TESTED GOOD.
